# SDR A6WA201140881

- Difficulty date: September 12, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED MAIN AVIONICS BAY DOOR SEAL RETAINERS.  R & R 4EC DOOR SEAL RETAINERS PN CC670-38662-5, CC670-38675-3, CC670-38663-5, CC670-38674-3.
